# SDR KBM2005F00297

- Difficulty date: October 5, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,742 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Broken
- Location: Blower Motor
- Part time: 951 hours
- Component: Blower Motor
- Component part number: 0500844
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 INCH BLOWER MOTOR, UNIT HAS A BROKEN MOTOR MOUNT, REMOVED AND REPLACED.  (K)
